Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Memphis, TN

January 13, 20137 counties in Mississippi; Lee County, Phillips County, Arkansas

NWS Memphis, TN issued this flash flood warning at Jan 13, 2013, 10:56 AM CST for 7 counties in Mississippi; Lee County, Phillips County, Arkansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 13, 2013, 10:56 AM CST (16:56 UTC)
Expired
Jan 13, 2013, 3:00 PM CST
In force
4 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Lee County, AR, Phillips County, AR, Coahoma County, MS, DeSoto County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tate County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 123 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 13, 2:31 PM CSTFLASH FLOODN Crenshaw, MSSINGLE STORY APARTMENT COMPLEX HAS MINOR FLOODING.
Jan 13, 2:32 PM CSTFLASH FLOOD10 S Crenshaw, MSMACEDONIE ROAD NORTH OF BARNACRE ROAD IS CURRENTLY IMPASSABLE DUE TO WATER ON ROADWAY. EMERGENCY MANAGER EN ROUTE TO SANDBAG THE RAVINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 215 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
421 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WGUS54 KMEG 131656
FFWMEG
ARC077-107-MSC027-033-093-107-119-137-143-132100-
/O.NEW.KMEG.FF.W.0004.130113T1656Z-130113T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1056 AM CST SUN JAN 13 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LEE COUNTY IN EASTERN ARKANSAS...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...
  COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  WEST CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  TATE COUNTY IN NORTHWEST MISSISSIPPI...
  TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 300 PM CST

* AT 1056 AM CST... 3 TO 5 INCHES OF RAINFALL HAS OCCURRED OVER THE
  PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL
  1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELAINE...
  HELENA...MARIANNA...MARVELL...WEST HELENA...CLARKSDALE...
  HERNANDO...SENATOBIA...ST FRANCIS NATIONAL PARK AND WHITE RIVER
  NATIONAL WILDLIFE REFUGE.

 THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE...BEAVERDAM
  LAKE...FLOWER LAKE...HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR...
  MIDWAY LAKE...MOON LAKE...OLD TOWN LAKE...ROBCO LAKE AND TUNICA
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3422 9107 3429 9108 3434 9105 3435 9101
      3446 9101 3448 9106 3471 9106 3487 9041
      3484 9041 3486 9034 3484 9031 3490 9027
      3496 8946 3418 9030 3398 9062 3399 9067
      3411 9067 3412 9111

$$
1 follow-up statement
892 
WGUS74 KMEG 132055
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
255 PM CST SUN JAN 13 2013

ARC077-107-MSC027-033-093-107-119-137-143-132105-
/O.EXP.KMEG.FF.W.0004.000000T0000Z-130113T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE AR-PHILLIPS AR-TUNICA MS-TATE MS-QUITMAN MS-PANOLA MS-MARSHALL MS-
DESOTO MS-COAHOMA MS-
255 PM CST SUN JAN 13 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM CST FOR COAHOMA...
DESOTO...NORTHWESTERN MARSHALL...NORTHWESTERN PANOLA...QUITMAN...
TATE...TUNICA...PHILLIPS AND SOUTHERN LEE COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3422 9107 3429 9108 3434 9105 3435 9101
      3446 9101 3448 9106 3471 9106 3487 9041
      3484 9041 3486 9034 3484 9031 3490 9027
      3496 8946 3418 9030 3398 9062 3399 9067
      3411 9067 3412 9111

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jan 13, 5:35 AM CST, 5 hours 21 minutes earlier.

Area forecast discussion, Jan 13, 5:35 AM CST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
535 AM CST SUN JAN 13 2013

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 446 AM CST SUN JAN 13 2013/

DISCUSSION...
ANOTHER BUSY NIGHT ACROSS THE MIDSOUTH BOTH INSIDE AN OUTSIDE OF
THE WEATHER FORECAST OFFICE. HEAVY RAIN AND THUNDERSTORMS CONTINUE
ACROSS MUCH OF NORTH MISSISSIPPI AND WEST TENNESSEE. FLOODING AND
CONVECTIVE STORM DAMAGE REPORTS HAVE BEEN SPARSE BUT WE MAY HEAR OF
A FEW ADDITIONAL REPORTS AFTER SUNRISE. SO FAR...ACCORDING TO
RADAR ESTIMATES...WE HAVE SEEN UP TO ABOUT 4.5 INCHES OF
RAIN...THE MOST IN THE MISSOURI BOOTHEEL...EXTREME NORTHWEST
TENNESSEE AND NORTHEAST ARKANSAS...WITH GENERALLY 1-2 INCHES
ELSEWHERE. HOWEVER...THE FOCUS FOR HEAVIER RAIN IS NOW SHIFTING
INTO NORTH MISSISSIPPI AND THE REMAINDER OF WEST TENNESSEE. A
STRONG COLD FRONT HAS JUST MOVED THROUGH MEMPHIS RESULTING IN A 10
DEGREE TEMPERATURE DROP AND AN ABRUPT SHIFT TO NORTHWEST WINDS.
THIS FRONT...LOCATED FROM APPROXIMATELY PARIS TENNESSEE TO
STUTTGART ARKANSAS...IS ALSO THE DELINEATION ZONE FOR HEAVIER
RAINFALL. ADJUSTED THE FLASH FLOOD WATCH ACCORDINGLY...BUT LEFT A
FEW COUNTIES ON THE WEST EDGE AS A BUFFER. ALSO EXTENDED THE
FLASH FLOOD WATCH FOR EASTERN PORTIONS OF THE MIDSOUTH THROUGH THE
REMAINDER OF THE DAY TODAY.

THE FORECAST TONIGHT THROUGH MIDWEEK IS STILL VERY UNCERTAIN.
STILL FEEL LIKE THERE IS A MARGINAL SHOT AT SOME WINTRY
PRECIPITATION MONDAY MORNING AND A SLIGHTLY BETTER CHANCE TUESDAY
MORNING. MOISTURE PROFILES LOOK VERY DRY ALONG THE WEST OF THE
MISSISSIPPI RIVER...BUT FARTHER EAST...MAINLY IN NORTH MISSISSIPPI
MOISTURE IS A BIT MORE PLENTIFUL. NAM FORECAST SOUNDINGS IN NORTH
MISSISSIPPI INDICATE SURFACE TEMPERATURES PLUS OR MINUS ONE DEGREE
OF FREEZING MONDAY AND TUESDAY MORNINGS. A DEEP WARM NOSE AS WARM
AS 42 DEGREES BETWEEN 700 AND 855 MB SHOULD BE PLENTY SUFFICIENT
TO MELT ANY FROZEN PRECIPITATION. SO MOST LIKELY...IF MOISTURE
REMAINS IN PLACE WE WILL SEE COLD RAIN OR FREEZING RAIN. THE KEY
TO THIS ENTIRE FORECAST IS MOISTURE...AND THE NAM IS THE WETTER
SOLUTION AMONG GUIDANCE. GIVEN YESTERDAYS RECORD WARM
TEMPERATURES...SOIL TEMPERATURES SHOULD BE WARM ENOUGH TO LIMIT
ANY SIGNIFICANT ACCUMULATION OF FREEZING RAIN...AND AS STATED
ABOVE...SURFACE TEMPERATURES WILL NOT BE EXTREME ENOUGH FOR RAPID
FREEZING OF ANY RAINFALL. THE MAIN CONCERN WILL LIKELY BE ON
ELEVATED ROADWAYS SUCH AS BRIDGES AND OVERPASSES. TEMPERATURES
SHOULD WARM SUFFICIENTLY EACH DAY TO MELT ANY ICE IF IT DOES
ACCUMULATE.

BRIEFLY...MIDWEEK THROUGH THE REMAINDER OF THE WORK WEEK AND INTO
NEXT WEEKEND...CONDITIONS LOOK DRY AND COOL. TEMPERATURES WILL
TREND SLIGHTLY WARMER EACH DAY. HIGHS WILL APPROACH 60 DEGREES BY
SATURDAY WITH MORNING LOWS IN THE MIDDLE 30S.

&&

.AVIATION...
12Z TAF CYCLE

CURRENT VFR CEILINGS OVER NORTH MISSISSIPPI WILL DROP TO MVFR
LEVELS LATER THIS MORNING AND THEN ENTIRE FORECAST AREA WILL
CONTINUE TO HAVE IFR THROUGH THE AFTERNOON HOURS. VFR CEILINGS
SHOULD RETURN TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
NORTHEAST MISSISSIPPI THIS MORNING WITH MORE SHOWERS AND ISOLATED
THUNDERSTORMS EXPECTED THROUGHOUT THE DAY. WINDS WILL SHIFT TO THE
NORTH AT KTUP LATER THIS MORNING OTHERWISE NORTH WINDS WILL
PREVAIL AT 10 TO 15 KNOTS WITH SOME HIGHER GUSTS POSSIBLE THIS
AFTERNOON.

ARS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  49  29  38  30 /  90  20  30  10
MKL  52  27  38  27 / 100  30  30  20
JBR  39  23  36  24 /  50  20  20  10
TUP  64  35  39  32 / 100  70  50  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR CRITTENDEN-LEE AR-
     MISSISSIPPI-PHILLIPS-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR COAHOMA-DESOTO-PANOLA-
     QUITMAN-TALLAHATCHIE-TATE-TUNICA.

     FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
     PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR DYER-LAKE-LAUDERDALE-
     OBION-SHELBY-TIPTON.

     FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.

&&
Hazardous weather outlook, Jan 13, 5:09 AM CST, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
509 AM CST SUN JAN 13 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141315-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
509 AM CST SUN JAN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCHES REMAIN IN EFFECT THROUGH MIDDAY TODAY FOR
MUCH OF THE MIDSOUTH WEST OF A LINE FROM UNION CITY TENNESSEE TO
GLENDORA MISSISSIPPI...AND THROUGH THE DAY EAST OF THIS LINE.

RAIN COULD SWITCH OVER TO FREEZING RAIN...OR SLEET OVER PORTIONS
OF THE MID SOUTH...MAINLY SOUTH OF I-40 AND EAST OF I-55 LATE
TONIGHT INTO EARLY MONDAY. NO ACCUMULATIONS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

RAIN COULD SWITCH OVER TO FREEZING RAIN...OR SLEET OVER PORTIONS
OF THE MID SOUTH...MAINLY SOUTH OF I-40 AND EAST OF I-55 EARLY
MONDAY AND AGAIN LATE MONDAY NIGHT INTO EARLY TUESDAY. NO
ACCUMULATIONS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jan 13, 9:24 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
924 AM CST SUN JAN 13 2013

TNZ054-055-092-131545-
DECATUR TN-HARDIN TN-HENDERSON TN-
924 AM CST SUN JAN 13 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 AM CST FOR...

  DECATUR COUNTY IN TENNESSEE...
  NORTHEASTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 8 MILES
SOUTH OF DECATURVILLE AT 924 AM CST...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN DECATUR...HARDIN AND HENDERSON COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3538 8801 3531 8801 3529 8797 3526 8797
      3525 8823 3566 8830 3585 8805 3582 8802
      3581 8796 3571 8803 3568 8801 3560 8802
      3553 8797 3550 8797 3544 8804 3541 8796
TIME...MOT...LOC 1524Z 204DEG 33KT 3550 8809
Local storm report, Jan 13, 10:09 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1009 AM CST SUN JAN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     FLASH FLOOD      NE ALAMO                35.78N 89.12W
01/13/2013                   CROCKETT           TN   EMERGENCY MNGR

            6 INCHES OF WATER OVER HWY 152 AND OTHER ROADS IN THE
            COUNTY

&&

CDG
Local storm report, Jan 13, 10:30 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1030 AM CST SUN JAN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      DECATURVILLE            35.58N 88.12W
01/13/2013                   DECATUR            TN   EMERGENCY MNGR

            13 ROADS CLOSED THROUGHOUT THE COUNTY

&&

CDG
Local storm report, Jan 13, 10:50 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1050 AM CST SUN JAN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      TRUMANN                 35.67N 90.52W
01/13/2013                   POINSETT           AR   EMERGENCY MNGR

            1 HOME WITH WATER UP TO DOORSTEP

1000 AM     FLASH FLOOD      TYRONZA                 35.49N 90.36W
01/13/2013                   POINSETT           AR   EMERGENCY MNGR

            2 HOMES WITH WATER COMING IN FRONT DOOR

&&

CDG

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 1:28 AM CSTAreal Flood AdvisoryMEGDeSoto129 days
Jan 13, 9:48 AM CSTRiver Flood WarningMEGTate, Tunica33 hr
Jan 13, 11:30 AM CSTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more8 hr
Jan 13, 3:05 PM CSTAreal Flood WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more7 hr
Jan 13, 3:22 PM CSTAreal Flood WarningMEGAlcorn, Benton, Marshall, Tippah7 hr
Jan 12, 8:21 PM CSTSpecial Weather StatementMEGLawrence24 min
Jan 12, 8:56 PM CSTSevere Thunderstorm WarningMEGClay, Greene49 min
Jan 12, 9:24 PM CSTSevere Thunderstorm WarningMEGClay, Greene51 min
Jan 12, 9:38 PM CSTSevere Thunderstorm WarningMEGClay, Greene42 min
Jan 12, 10:09 PM CSTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph5 hr
Jan 12, 10:53 PM CSTSpecial Weather StatementMEGCross, Poinsett37 min
Jan 13, 12:08 AM CSTSpecial Weather StatementMEGCrittenden37 min
Jan 13, 12:52 AM CSTFlash Flood WarningMEGCrittenden, Cross, Lee, Poinsett, St. Francis2 hr
Jan 13, 10:37 AM CSTRiver Flood WarningMEGClay, Greene3 days
Jan 13, 11:00 AM CSTAreal Flood WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis8 hr

Nearby

Flash Flood Warnings in Mississippi, 2013Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.